Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard bases for binary linear codes.
Author(s) Natalia Dück, Karl-Heinz Zimmermann
TypeArticle in Journal
AbstractEach linear code can be described by a binomial ideal given as the sum of a toric ideal and a non-prime ideal. For binary linear codes, we provide standard bases for the localizations of the code ideals.
Keywordscommutative polynomial ring, linear code, Groebner basis, local ring, standard basis
ISSN1311-8080; 1314-3395/e
File
URL http://www.ijpam.eu/contents/2012-80-3/4/index.html
LanguageEnglish
JournalInt. J. Pure Appl. Math.
Volume80
Number3
Pages315--329
PublisherAcademic Publications, Sofia
Year2012
Edition0
Translation No
Refereed No
Webmaster